# SDR DALA2022090605958

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,715 hours, 29,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 RUST ON GIRT BAR OF DOOR 4L AT PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00073: GIRT BAR OF DOOR 4L WAS REPLACED PER B 757-200 AMM 25-66-10. (2393101)
